PUBLICATIONS, 2000-...

Preprints and recent papers on the XXX archive click here

71. Grothendieck group invariants for partly self-adjoint operator algebras, International J. of Mathematics, 11 (2000), 41-64.

72. (with Chun Lan Jiang and Zong Yao Wang) Biquasitriangular operators have strongly irreducible perturbations, Quarterly J. Mathematics, 51 (2000), 353-369.

73 (with A. Hopenwasser and J. Peters) Nest representations of TAF algebras, Canadian J. Mathematics, 52 (2000), 1221-1234.

74. (with A. P. Donsig and D. Pitts) Algebraic isomorphisms and spectra of triangular limit algebras, Illinois J. Math., Fall issue, 50 (2001), 1131-1147. Erratum, Indiana Univ. Math. J. 54 No. 4 (2005), 1217-1218.

75. (with A. Hopenwasser) Limits of finite-dimensional nest algebras, Math. Proc. Camb. Phil. Soc., 132 (2002), 77-108.

76. Approximately finitely acting operator algebras, J. Functional Anal., 189 (2002), 409-468.

77. (with P.A. Haworth) On the uniqueness of AF diagonals in regular limit algebras, J. Functional Anal., 195 (2002), 207-229.

78. (with A. Katavolos) Translation and dilation invariant subspaces of $L^2(R)$, Journal für die reine und angewandte Mathematik (Crelle's Journal), 552 (2002), 101-129.

79. (with R.L. Levene) Reflexivity of the translation-dilation algebras on $L^2(\mathbb{R}$, International J. Math., Vol 14 No 10 (2003), 1081-1090 ABSTRACT: click here .

80. (with J.C. Owen) The Nonsolvability by Radicals of Generic 3-connected Planar Graphs, 4th International Workshop on Automated Deduction in Geometry 2002, RISC Linz, Lecture Notes in Artificial Intelligence vol 2930, F. Winkler (Ed.) Springer, 2004. .

81. (with D. Kribs) Partly free algebras from directed graphs, Operator Theory: Advances and Applications, 149 (2004), 381-393.

82. (with D. Kribs) Free semigroupoid algebras, J. Ramanujan Math. Soc., 19 (2004), 117-159.ABSTRACT: click here

83 (with A. Hopenwasser and J. Peters) Subalgebras of groupoid C*-algebras, New York J. Mathematics, 11 (2005), 351-386. ARTICLE: click here

84. Invariant subspaces of translation semigroups, Proceedings of the First Advanced Course in Operator Theory and Complex Analysis, Ed. Afonso Montes Rodr\'iguez, University of Seville, 2006.

85. (with F. Jaeck) Hyper-reflexivity of free semigroupoid algebras, Proc. Amer. Math. Soc., 134 (2005), 2027-2035.

86.(with D.W. Kribs) The analytic algebras of higher rank graphs, Math. Proc.of the Royal Irish Acad., 106 (2006), 199-218. ABSTRACT: click here

87. (with J.C. Owen) The non-solvability by radicals of generic 3-connected planar Laman graphs, preprint, to appear in the Transactions of the American Mathematical Society.. ABSTRACT: click here

88. (with J.C. Owen) Distance configurations of points in a plane with a Galois group that is not soluble, Proceedings of the International Conference on Polynomial System Solving, Paris, 2004, to appear.

89. Subalgebras of graph C*-algebras, Proceedings of the Workshop on Operator Algebras and Applications, Lisbon, September 2006, Operator Theory Advances and Applications (Birkhauser) vol 181, 2008.

90. Classifying higher rank analytic Toeplitz algebras, New York Journal of Mathematics Volume 13 (2007), 271-298.

91. (with K. Davidson and D. Yang) Atomic representations of rank 2 graph algebras, Journal of Functional Analysis, Volume 255, (2008), 819-853.

92. (with J.C Owen) Infinite bar-joint frameworks, Proceedings of the Symposium in Applied Computing, {(SAC 2009)} {March 8-12, 2009, Honolulu, Hawaii, U.S.A.}

93. (with J.C. Owen) Continuous curves from infinite Kempe linkages, Bulletin of the London Mathematical Society, 41 (2009), 1105-1111.

94. (with R. Levene) Manifolds of Hilbert space projections, Proceedings of the London Mathematical Society, 100 (2010). 485-509.

95. (with B. Solel) Operator algebras associated with unitary commutation relation, Journal of Functional Analysis, 260 (2011), 1583-1614.

96. (with K.R. Davidson and D. Yang) Dilation theory for rank two graph algebras, J. Operator Theory, 63 (2010), 245-270.

97. (with S. Olphert) Higher Rank Wavelets, Canadian J. Math., 63 (2011), 689-720.

98. (with J.C. Owen) Frameworks, symmetry and rigidity, International J. of Computational Geometry and Applications, 20 (2010), 723-750.

99. (with J.C. Owen) Infinite bar-joint frameworks, crystals and operator theory, New York Journal of Mathematics, 17 (2011), 445-490.

100. (with A. Nixon and J.C. Owen) Rigidity of frameworks supported on surfaces, SIAM J. Discrete Math., 26 (2012), 1733-1757.

101. Polynomials for crystal frameworks and the rigid unit mode spectrum, Published 30 December 2013 doi: 10.1098/rsta.2012.0030, Phil. Trans. R. Soc. A 13 February 2014 vol. 372 no. 2008 20120.030.

102. (with D. Kitson) Infinitesimal rigidity for non-Euclidean bar-joint frameworks, Bull. London Math. Soc. (2014) doi: 10.1112/blms/bdu017

103. Crystal frameworks, matrix-valued functions and rigidity operators, in Concrete operators, spectral theory, operators in harmonic analysis and approximation: 22nd International Workshop in Operator Theory and its Applications, Sevilla, July 2011. Operator Theory: Advances and Applications, vol 236 (2014), 405-420.

104. (with G. Badri, D. Kitson) The almost periodic rigidity of crystallographic bar-joint frameworks, Symmetry. 6 (2014), 308-328.

Preprints and recent papers on the ArXiv click here